# SDR LR7A2015121200699

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 00502024T3
- Condition: Cracked
- Location: Bs 196-230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK,  FOUND CREW DOOR SILL SUPPORT CRACKED AT BS 224,  WL 145, LB L55.  REPAIRED IAW SMP 583, SRM 51-60 & 51-70.
